# SDR MASA200700551

- Difficulty date: September 4, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 18,909 hours, 13,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN.  MX LUBED AND CYCLED DOOR, OPS CHECK GOOD.
